RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1994, Volume 98, Number 2, Pages 184–196 (Mi tmf1970)  

Theorem of Livšic type for dispersed billiards

K. M. Efimov


Abstract: Piecewise-Hölder functions on the phase space of a dispersed billiard are considered. It is shown that if the integral of such a function around any periodic trajectory is zero then the function itself is cohomologous to zero.

Full text: PDF file (1177 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1994, 98:2, 122–131

Bibliographic databases:

Received: 25.02.1993

Citation: K. M. Efimov, “Theorem of Livšic type for dispersed billiards”, TMF, 98:2 (1994), 184–196; Theoret. and Math. Phys., 98:2 (1994), 122–131

Citation in format AMSBIB
\Bibitem{Efi94}
\by K.~M.~Efimov
\paper Theorem of Liv\v{s}ic type for dispersed billiards
\jour TMF
\yr 1994
\vol 98
\issue 2
\pages 184--196
\mathnet{http://mi.mathnet.ru/tmf1970}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1291373}
\zmath{https://zbmath.org/?q=an:0927.37002}
\transl
\jour Theoret. and Math. Phys.
\yr 1994
\vol 98
\issue 2
\pages 122--131
\crossref{https://doi.org/10.1007/BF01015790}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PA59100002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1970
  • http://mi.mathnet.ru/eng/tmf/v98/i2/p184

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:193
    Full text:57
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019